آمار

تعداد نشریات24
تعداد شماره‌ها862
تعداد مقالات7,672
تعداد مشاهده مقاله13,668,462
تعداد دریافت فایل اصل مقاله11,743,026
Kazemi, M., Erjaee, G. H.. (1390). Analytical and numerical solutions of different parabolic heat equations presented in the form of multi-term fractional differential equations. , 35(3), 185-192. doi: 10.22099/ijsts.2011.2141
M. Kazemi; G. H. Erjaee. "Analytical and numerical solutions of different parabolic heat equations presented in the form of multi-term fractional differential equations". , 35, 3, 1390, 185-192. doi: 10.22099/ijsts.2011.2141
Kazemi, M., Erjaee, G. H.. (1390). 'Analytical and numerical solutions of different parabolic heat equations presented in the form of multi-term fractional differential equations', , 35(3), pp. 185-192. doi: 10.22099/ijsts.2011.2141
Kazemi, M., Erjaee, G. H.. Analytical and numerical solutions of different parabolic heat equations presented in the form of multi-term fractional differential equations. , 1390; 35(3): 185-192. doi: 10.22099/ijsts.2011.2141


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب